MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE SPARTACORE GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE SPARTACORE GUIDE WIRE
Model Number 1005203
Medical Device Problem Codes Material Separation (1562); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the heavily calcified superficial femoral artery.There was no difficulty noted advancing the guide wire to the target lesion or advancing / withdrawing any devices over the guide wire.The device was removed without difficulty; however, it was noted that the tip of the device separated and remained in the patient anatomy.There was no attempt made to remove the tip and the separated segment remains in the patient anatomy.No additional treatment was reported.No additional information was reported.
 
Event or Problem Description
Subsequent to the initial report, additional follow up indicates that there was no adverse patient effect or device issue related to the spartacore guide wire.The reported guide wire separation occurred with a non-abbott guide wire.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.The investigation was unable to determine any issue with the device as no patient effects or device malfunction/failure mode was reported.There is no indication of a product quality issue with respect to manufacture, design, or labeling.H6: health effect - clinical code 2687 - removed.H6: health effect - impact code 4614 - removed.H6: medical device problem code 1562 - removed.

Brand Name
HI-TORQUE SPARTACORE GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15130931
Report Number2024168-2022-08335
Device Sequence Number20208495
Product Code DQX
UDI-Device Identifier08717648014031
UDI-Public08717648014031
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K963702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number1005203
Device Catalogue Number1005203
Device Lot Number1112262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight118 KG